Browse "MA-Journal Papers(저널논문)" byAuthorYoon, Jungho

Showing results 1 to 2 of 2

1
Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyunresearcher; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

2
Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

rss_1.0 rss_2.0 atom_1.0